Rigidity of Einstein manifolds with positive scalar curvature

Hongwei Xu Zhejiang University Juanru Gu Zhejiang University

Differential Geometry mathscidoc:1609.10346

Distinguished Paper Award in 2017

Mathematische Annalen, 358, 169–193, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-29 12:49:11 uploaded by xuhw ] [ 996 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{hongwei2014rigidity,
  title={Rigidity of Einstein manifolds with positive scalar curvature},
  author={Hongwei Xu, and Juanru Gu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160929124911495804056},
  booktitle={Mathematische Annalen},
  volume={358},
  pages={169–193},
  year={2014},
}
Hongwei Xu, and Juanru Gu. Rigidity of Einstein manifolds with positive scalar curvature. 2014. Vol. 358. In Mathematische Annalen. pp.169–193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160929124911495804056.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved